Gary Gordon
Gary Gordon
Math Professor, Lafayette College
lafayette.edu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Matroids: a geometric introduction
G Gordon, J McNulty
Cambridge University Press, 2012
682012
A greedoid polynomial which distinguishes rooted arborescences
G Gordon, E McMahon
Proceedings of the American Mathematical Society 107 (2), 287-298, 1989
581989
Generalized activities and the Tutte polynomial
G Gordon, L Traldi
Discrete mathematics 85 (2), 167-176, 1990
561990
Tutte polynomials for trees
S Chaudhary, G Gordon
Journal of graph theory 15 (3), 317-331, 1991
311991
Interval partitions and activities for the greedoid Tutte polynomial
G Gordon, E McMahon
Advances in Applied Mathematics 18 (1), 33-49, 1997
301997
Convexity and the beta invariant
C Ahrens, G Gordon, EW McMahon
Discrete & Computational Geometry 22 (3), 411-424, 1999
251999
Algebraic characteristic sets of matroids
G Gordon
Journal of Combinatorial Theory, Series B 44 (1), 64-74, 1988
251988
Non-isomorphic caterpillars with identical subtree data
D Eisenstat, G Gordon
Discrete mathematics 306 (8-9), 827-830, 2006
242006
A Tutte polynomial for partially ordered sets
G Gordon
Journal of Combinatorial Theory, Series B 59 (1), 132-155, 1993
221993
A greedoid characteristic polynomial
G Gordon, E McMahon
Contemporary Mathematics 197, 343-352, 1996
201996
A Invariant for Greedoids and Antimatroids
G Gordon
the electronic journal of combinatorics, R13-R13, 1997
171997
Time to disease progression in children with relapsed or refractory neuroblastoma treated with ABT‐751: a report from the Children's Oncology Group (ANBL0621)
E Fox, YP Mosse', HM Meany, JG Gurney, G Khanna, HA Jackson, ...
Pediatric blood & cancer 61 (6), 990-996, 2014
162014
When bad things happen to good trees
M Aivaliotis, G Gordon, W Graveman
Journal of Graph Theory 37 (2), 79-99, 2001
122001
A characteristic polynomial for rooted graphs and rooted digraphs
G Gordon, E McMahon
Discrete Mathematics 232 (1-3), 19-33, 2001
122001
On Brylawski’s generalized duality
G Gordon
Mathematics in Computer Science 6 (2), 135-146, 2012
112012
Polynomials for directed graphs
G Gordon, L Traldi
Congressus Numerantium, 187-187, 1993
111993
Subtrees of graphs
AJ Chin, G Gordon, KJ MacPhee, C Vincent
Journal of Graph Theory 89 (4), 413-438, 2018
102018
Trees with the same degree sequence and path numbers
G Gordon, E McDonnell
Discrete Mathematics 147 (1-3), 297-300, 1995
101995
On the Tutte Polynominal of a Tree
G Gordon, E McDonnell, D Orloff, N Yung
Congressus Numerantium, 141-152, 1995
101995
Expected value expansions in rooted graphs
A Bailey, G Gordon, M Patton, J Scancella
Discrete applied mathematics 128 (2-3), 555-571, 2003
92003
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20